# SDR SWAA2021033159371

- Difficulty date: March 27, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 29,024 hours, 13,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERGENCY EXIT LIGHT; RT SIDE INOP.  REMOVED AND REPLACED BATTERY PACK FOR RT OVERWING EMERGENCY EXIT LIGHT AFT OF EXIT LATCHES REF AMM 33-51-06. OPS CHECK NORMAL.
